Stokes formula for Banach manifolds

Abstract

UDC 517.98+515.164.17

We suggest a divergent version of the Stokes formula for a Banach manifold with a uniform atlas.

References

A. V. Skorokhod, Integrirovanie v gil`bertovom prostranstve, Nauka, Moskva (1975).

Kh.-S. Go, Gaussovskie mery` v banakhovy`kh prostranstvakh, Mir, Moskva (1979).

A. V. Uglanov, Integration on infinite-dimensional surfaces and its applications, 496. Kluwer Acad. Publ., Dordrecht (2000), https://doi.org/10.1007/978-94-015-9622-0

Yu. V. Bogdanskii, Banakhovy` mnogoobraziya s ogranichennoj strukturoj i formula Gaussa – Ostrogradskogo, Ukr. mat. zhurn., 64, № 10, 1299 – 1313 (2012).

Yu. V. Bogdanskii,Formula Gaussa – Ostrogradskogo v $L_2$ -versii. Prilozhenie k zadache Dirikhle, Ukr. mat. zhurn., 70, № 5, 611 – 624 (2018).

N. V. Smorodina, Formula Gaussa – Ostrogradskogo dlya prostranstva konfiguraczij, Teoriya veroyatnostej i ee primeneniya, 35, № 4, 727 – 739 (1990).

D. L. Finkelshtein, Yu. G. Kondratiev, A. Yu. Konstantinov, M. Röckner, Gauss formula and symmetric extensions of Laplacian on configuration spaces, Infinite Dimens. Anal., Quantum Probab. and Relat. Top., 4, № 4, 489 – 509 (2001).

E`. Yu. Shamarova, N. N. Shamarov, Differenczial`ny`e formy` na lokal`no vy`pukly`kh prostranstvakh i formula Stoksa, Izv. vuzov. Matematika, № 8, 84 – 97 (2016).

O. G. Smolyanov, Potoki de Rama i formula Stoksa v gil`bertovom prostranstve, Dokl. AN SSSR, 286, № 3, 554 – 558 (1986).

Yu. V. Bogdanskij, E. V. Moraveczkaya, Poverkhnostny`e mery` na banakhovy`kh mnogoobraziyakh s ravnomernoj strukturoj, Ukr. mat. zhurn., 69, № 8, 1030 – 1048 (2017).

Yu. V. Bogdanskij, E. V. Moraveczkaya, Tranzitivnost` poverkhnostny`kh mer na banakhovy`kh mnogoobraziyakh s ravnomernoj strukturoj, Ukr. mat. zhurn., 69, № 10, 1299 – 1309 (2017).

S. Leng, Vvedenie v teoriyu differencziruemy`kh mnogoobrazij , Mir, Moskva (1967).

Yu. L. Daleczkij, Ya. I. Belopol`skaya, Stokhasticheskie uravneniya i differenczial`naya geometriya, Vishha shk., Kiev (1989).

Yu. V. Bogdanskij, A. Yu. Potapenko, Laplasian po mere na rimanovom mnogoobrazii i zadacha Dirikhle. I, Ukr. mat. zhurn., 68, № 7, 897 – 907 (2016).

R. Fry, S. McManus, Smooth bump functions and the geometry of Banach spaces: а brief survey, Exposit. Math., 20, № 2, 143 – 183 (2002), https://doi.org/10.1016/S0723-0869(02)80017-2

D. H. Fremlin, Measurable functions and almost continuous functions, Manuscripta Math., 33, № 3-4, 387 – 405 (1981), https://doi.org/10.1007/BF01798235

Published
20.11.2020
How to Cite
BogdanskiiY. V. “Stokes Formula for Banach Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 11, Nov. 2020, pp. 1455-68, doi:10.37863/umzh.v72i11.2295.
Section
Research articles